# SDR MALA975605

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO EMERGENCY LIGHTS FOUND INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY.  OPS CHECK GOOD.  (X)
